# SDR CALA2021092801704

- Difficulty date: September 27, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 55,005 hours, 19,790 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: 146A61122
- Condition: Cracked
- Location: Na
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT EVERY 1500 FLIGHT HOURS OR MORE FREQUENTLY PERFORM PERM ANENT REPAIR 2C CHECK 04-07-2016 REF SRM 52-30-01 AD1 PG 105 AN D LOG PAGES8137215 AND 4693771 DENT IN AFT CARGO DOOR 18" FROM TOP AND 14" FROM FWD EDGE 3.75 X 4.5 DEPTH .197 SC CK LIMITS 12,500 HOURS 6,500 CYCLES 2.5 YEARS. SC CK LIMITS SHOULD READ 2C NOT SC INSPECT DENT EVERY 1,500 FLT HOUR INTERVALS A/C REQUIRES REINSPECT EVERY 1,500 FLT HOURS NO ADDITIONAL REPAIRS ARE REQUIRED. DISREGARD 2C CK AND 12,500 HOURS 6,500 CYCLES 2.5 YEARS STATEMENT ****QC**** INSPECT DAMAGE EVERY 1500 FLT HRS OR MORE FREQUENTLY DIP #34708 REINSPECT DENT IN AFT CARGO DOOR 18" FROM TOP AND 14" FROM EDGE, NO PROGRESSION NOTED, PER SRM 52-30-01. INSPECTED DENT. NO CRACKS NOTED. DIP REMAINS REINSPECTED DENT PER SRM 52-30-01 ALLOWABLE DAMAGE 1. PARA. 4A(3)(B). NO FURTHER DAMAGE NOTED. DIP REMAINS D34708. INSPECTED AFT CARGO DOOR DENT, NO CRACKS OR FURTHER DAMAGE FOUND. DIP REMAINS. LOG PAGE WAS CONVERTED TO ELB FORMAT ON DEC 20, 2016 AT 19072955 RECHECKED AND NO FURTHER PROGRESSION FOUND. REINSPECTED DENT NO FRTHER DAMAGE FOUND DIP REMAINS REINSPECTED DENT NO FURTHER DAMAGE NOTED DIP REMAINS RECORDS UPDATE RIR: EVERY 1500FH OR MORE FREQUENTLY...AN/U345625 INSPECTED AFT CARGO DOOR DENT, NO CRACKS OR FURTHER DAMAGE FOUND. DIP REMAINS. INSPECTED AFT CARGO DOOR DENT, NO CRACKS OR FURTHER DAMAGE FOUND. DIP REMAINS. REINSPECTED DENT NO FURTHER DEFECTS NOTED,DIP REMAINS INSPECTED DENT REF. 737-800 SRM 52-30-01 NO PROGRESSION NOTED DMG REMAINS.
